Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Suffering from hypo thyroid, am on medication for this. But i cannot see any improvement

sir iam 35 year old female from Dubai. my TSH level is 101. when i get tested one month back, which was very high as per the consulting doctor , i have taken eltroxin 200mg for two days,then reduced to 100mg, after completion of taking medicine one month, this month 15th again we did the blood test for T3, T4 and TSH, there was hardly a minute change in the figure, now the dosage of tablet had been incresed to 125 mg for a month. iam having serious swelling on my body full, morning it is very low, then slowly by afternoon its increasing, by the end of day it covers overall my body, also having tireness, and always feels to sleep, my doctor is saying that these all the symptoms of hypo thyroid, and it will take time to get normal, iam giving you the bllod report as on 15th april and 15th may respectively for your reference, please suggest me whether i need to have any further medical check ups or should i continue the medicine which i am taking now????? on 15th April my T3 was 1.35 and T4 was 3.10 and TSH was 101.6 now on 15th May the same were FT4 1.42 and TSH3 was 0.08. as per doctor advice we had undergone a test called Anti Thyroid Peroxidase ABS, for which we get a resulf of Above1000. can you please suggest me what action should i take. waiting for your reply
Asked On : Sun, 22 May 2011
Answers:  1 Views:  112
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
General & Family Physician 's  Response
Hypothyroid is a such condition where you have to take medicines for very long time,
Once dose is fixed you should continue for long time,there is no sense in changing the dose within short time and you do not expect result within this much short time.
After starting treatment you evaluate your case after 6 months.
Ok and bye.
Answered: Sun, 22 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor